# SDR UIEA2019121876093

- Difficulty date: December 17, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N659GT
- Make and model: Boeing 767281
- Aircraft serial: 23140
- Aircraft time: 60,896 hours, 43,467 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D29
- Part serial: 21938
- Condition: Unwanted Deploy
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

4 EACH GALLEY DESCENT DEVICES DEPLOYED; 3 EACH AVAILABLE.( TRANSFERRED TO DMI 122134 IAW MEL 25-61-01-01, CAT 'C'.  LP 1084472 - M5: REMOVED AND REPLACED 4 EACH EMERGENCY DESCENT DEVICES IAW AMM 25-61-03. NO DISCREPANCIES NOTED AT THIS TIME. THIS CLEARS DMI 122134, PLACARDS REMOVED. )
